MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a galaxy-assisted biopsy procedure, the galaxy system did not fully shut down.The system was able to shut down after 15 minutes.There were no injuries reported or treatment administered with this case.No other malfunctions were reported.Although there were no injuries reported, this malfunction may contribute to a serious injury.
 
Additional Manufacturer Narrative
System manufacturing records were reviewed and found no issues associated with this case.Scope manufacturing records were reviewed and found no issues associated with this case.Preliminary investigations revealed that the behavior of the e-stop led remaining illuminated after ac power is removed from the system input indicates that the ups is continuing to power its ac outputs from its battery.The potential impact on subsequent cases after delayed shut down will result in the ups not charging sufficiently to support the following cases in the event of a power failure.No other malfunctions were reported.This malfunction is being reported due to the following conclusions: during a galaxy-assisted biopsy procedure, the user experienced the system not being able to shut down.Investigation findings revealed that this failure increased the probability of a severe injury from a frequency from 2 (remote) - 4 (probable).No injuries or treatment were reported in this case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
System manufacturing records were reviewed and found no issues associated with this case.Scope manufacturing records were reviewed and found no issues associated with this case.Preliminary investigations revealed that the behavior of the e-stop led remaining illuminated after ac power is removed from the system input indicates that the ups is continuing to power its ac outputs from its battery.The potential impact on subsequent cases after delayed shut down will result in the ups not charging sufficiently to support the following cases in the event of a power failure.No other malfunctions were reported.This malfunction is being reported due to the following conclusions: during a galaxy-assisted biopsy procedure, the user experienced the system not being able to shut down.Investigation findings revealed that this failure increased the probability of a severe injury from a frequency from 2 (remote) - 4 (probable).No injuries or treatment were reported in this case.Update h11: initial preliminary investigation findings suggest that the malfunction of the ups may increase the likelihood of severe injury (bleeding, major) from a frequency of 2 (remote) to 4 (probable).However, following a further risk assessment review, it has been determined that the most likely risk associated with ups issues is an aborted procedure, with a probability of 3 (occasional).While the severity of the initial risk of bleeding, major remains at 3 (serious), the probability has been reassessed to 1 (improbable).Therefore, the complaint is deemed non-reportable.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key21428239
Report Number3021325287-2025-00010
Device Sequence Number4528418
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)230516
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight98 KG
Patient RaceWhite